Home > Health & Wellness > Health Library > Signs of Abnormal Bleeding
If you take a medicine that might cause bleeding as a side effect, watch for signs of internal or abnormal bleeding. This medicine might be a blood thinner like aspirin or warfarin (such as Coumadin).
Call 911 or other emergency services right away if you have:
Call your doctor now or seek immediate medical care if you have:
After an injury
If you are injured, apply pressure to stop the bleeding. Realize that it
will take longer than you are used to for the bleeding to stop. If you can't get the bleeding to stop, call your doctor.
ByHealthwise StaffPrimary Medical ReviewerE. Gregory Thompson, MD - Internal MedicineSpecialist Medical ReviewerJeffrey S. Ginsberg, MD - Hematology
Current as ofFebruary 20, 2015
Current as of:
February 20, 2015
E. Gregory Thompson, MD - Internal Medicine & Jeffrey S. Ginsberg, MD - Hematology
How this information was developed to help you make better health decisions.
To learn more, visit Healthwise.org
© 1995-2015 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.
Use our interactive symptom checker to evaluate your symptoms and determine appropriate action or treatment.
I want to...
1111 Duff Avenue Ames, Iowa 50010
515-239-2011 Email us
Anywhere in Iowa 800-524-6877